# SDR AWXA9900313

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- System (JASC): 3350 · Emergency Lighting
- Part: Pwr Supply
- Part number: 321454
- Condition: Inop
- Location: Rt Overwing
- Part time: 5,631 hours
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXITS OVERWING RIGHT AND AISLE AFT CENTER REMAIN ON.  REMOVED AND REPLACED RT OVERWING EMERG LIGHT POWER SUPPLY.
